# SDR ASAA1058520

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 10,674 hours, 3,327 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010201
- Part serial: 005857
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 10,674 hours, 3,327 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FIRST OFFICER MCDU DISPLAY BLANKED FOR APPROXIMATELY 3 MINUTES SCREEN CAME BACK ON BEFORE LANDING AND IS CURRENTLY NORMAL.  PER MM 34 61 01 400 802 INSTALLED SERVICEABLE FMCS CDU AT F/O POS. PER SAME OPS NORMAL. OPEN/CLOSED P6 1: D15 D16 FOR MTX. GRN VERIF SUCCESSFUL.
